# SDR 737DX0002

- Difficulty date: November 10, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 26,511 hours, 11,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TO FRAME TIE DAMAGED, FORWARD SIDE OF BS 400 FRAME AT STR 28 LT.  REPLACED STRINGER TO FRAME TIE PER SRM 51-40-02.
